# SDR FDEA2020031210537

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N5315
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE SHEAR WEB (DECK PLATE) IS CORRODED AT   APPROX 1683 RBL 31 ACCOMPLISHED FEDEX EA # F-5321-T0352653, FUSELAGE - CARGO COMP FLOORS - FLOOR   SUPPORT, STA 1681 - 1701, RBL 20 AND 23, EDGE DAMAGE, BLEND REPAIR. ACCOMPLISHED   DOUBLER REPAIR ON N/R N00334 IAW B757-200 SRM 53-60-51-2R REPAIR 2
